A NONPARAMETRIC TEST FOR THE SEVERAL SAMPLE PROBLEM

被引:356
作者
KRUSKAL, WH
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1952年 / 23卷 / 04期
关键词
D O I
10.1214/aoms/1177729332
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:525 / 540
页数:16
相关论文
共 17 条
[1]   USE OF RANKS IN ONE-CRITERION VARIANCE ANALYSIS [J].
KRUSKAL, WH ;
WALLIS, WA .
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 1952, 47 (260) :583-621
[2]   CONSISTENCY AND UNBIASEDNESS OF CERTAIN NONPARAMETRIC TESTS [J].
LEHMANN, EL .
ANNALS OF MATHEMATICAL STATISTICS, 1951, 22 (02) :165-179
[3]   ON A TEST OF WHETHER ONE OF 2 RANDOM VARIABLES IS STOCHASTICALLY LARGER THAN THE OTHER [J].
MANN, HB ;
WHITNEY, DR .
ANNALS OF MATHEMATICAL STATISTICS, 1947, 18 (01) :50-60
[5]   A NOTE ON A 2 SAMPLE TEST [J].
MASSEY, FJ .
ANNALS OF MATHEMATICAL STATISTICS, 1951, 22 (02) :304-306
[6]  
MOOD AM, 1950, INTRO THEORY STATIST
[7]  
PEARSON K, 1934, TABLES INCOMPLETE B
[8]  
PEARSON K, 1922, TABLES INCOMPLETE T
[9]   Statistical inference in the non-parametric case [J].
Scheffe, H .
ANNALS OF MATHEMATICAL STATISTICS, 1943, 14 :305-332
[10]  
Terpstra T.J., 1952, INDAGATIONES MATH, V14, P327, DOI [DOI 10.1016/S1385-7258(52)50043-X, 10.1016/S1385- 7258(52)50043- X.]